Advertisement

Siberian Mathematical Journal

, Volume 36, Issue 2, pp 354–358 | Cite as

Local homeomorphy of some mappings with bounded distortion and quasiconformality coefficient less than two

  • V. I. Semënov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yu. G. Reshetnyak, Space Mappings with Bounded Distortion [in Russian], Nauka, Novosibirsk (1982).Google Scholar
  2. 2.
    A. V. Chernavskiĩ, “Finite-to-one open mappings on manifolds,” Mat. Sb.,65, No. 3, 357–369 (1964).Google Scholar
  3. 3.
    J. Väisälä, “Discrete open mappings on manifolds,” Ann. Acad. Sci. Fenn. Ser. AI Math.,392, 1–10 (1966).Google Scholar
  4. 4.
    O. Martio, S. Rickman, and J. Väisälä, “Topological and metric properties of quasiregular mappings,” Ann. Acad. Sci. Fenn. Ser. AI Math.,488, 1–31 (1971).Google Scholar
  5. 5.
    V. M. Gol'dshtein, “On the behavior of mappings with bounded distortion when the distortion coefficient is close to 1,” Sibirsk. Mat. Zh.,12, No. 6, 1250–1258 (1971).Google Scholar
  6. 6.
    O. Martio, “A capacity inequality for quasiregular mappings,” Ann. Acad. Sci. Fenn. Ser. AI Math.,474, 1–18 (1970).Google Scholar
  7. 7.
    E. A. Poletskiĩ, “The method of modules for nonholomorphic quasiconformal mappings,” Mat. Sb.,92, No. 2, 242–256 (1973).Google Scholar
  8. 8.
    S. Rickman, “Sets with large local index of quasiregular mappings in dimension three,” Ann. Acad. Sci. Fenn. Ser. AI Math.,10, 493–498 (1985).Google Scholar
  9. 9.
    J. Sarvas, “Coefficient of the injectivity for quasiregular mappings,” Duke Math. J.,43, 147–158 (1976).Google Scholar
  10. 10.
    O. Martio and J. Sarvas, “Injectivity theorems in plane and space,” Ann. Acad. Sci. Fenn. Ser. AI Math.,4, No. 2, 383–401 (1979).Google Scholar
  11. 11.
    V. I. Semënov, “Stability estimates for quasiconformal space mappings over a starlike domain,” Sibirsk. Mat. Zh.,28, No. 6, 102–118 (1987).Google Scholar
  12. 12.
    V. I. Semënov, “Stability estimates, distortion theorems, and topological properties of mappings with bounded distortion,” Mat. Zametki,51, No. 5, 109–113 (1992).Google Scholar
  13. 13.
    J. Väisälä, Lectures on n-Dimensional Quasiconformal Mappings, Springer, Berlin (1979) (Lecture Notes in Math.,229).Google Scholar
  14. 14.
    V. M. Gol'dshtein and Yu. G. Reshetnyak, Introduction to the Theory of Functions with Generalized Derivatives and the Quasiconformal Mappings [in Russian], Nauka, Moscow (1983).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • V. I. Semënov
    • 1
  1. 1.Kemerovo

Personalised recommendations